# SDR UALA2012032201841

- Difficulty date: March 21, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,707 hours, 13,011 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: ELM80621
- Part serial: 4
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE ELMS P310 CHANNEL MESSAGE.  RPL :REPLACED M24406A11 PER AMM 24-09-00 MESSAGE CLEARED.
